Couldn't find what you looking for?

TRY OUR SEARCH!


I’ve been taking cortisone shots for acne for some time, but I am not even sure what cortisone is. It seems that I got acne because of hormonal disorder. Does anyone know something about cortisone? Will I have some side effects from those shots?

Loading...


Cortisone is a steroid. It reduces swelling and decreases the body’s immune response. It is used for various conditions among which are hormonal disorders. But be sure that you don’t have bacterial, viral or fungal infection. Cortisone weakens your body’s immune system.
I hope you told your doctor if you have some serious disease too. There are possible side effects like: an allergic reaction, increased blood pressure, sudden weight gain, insomnia nausea….I ‘m not sure that cortisone shots are right solutions for your problem. You should talk to pharmacist and find other drugs which are probably more suitable for acne treatment.
Reply

Loading...